# SDR DALA2022071904978

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 55,724 hours, 29,342 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3114 - DIV - TO DFW DUE TO SMOKE AND FUMES IN THE FLIGHT COMPARTMENT. CORRECTIVE ACTION: PERFORMED DETAILED INSPECTION OF COCKPIT, AVIONICS COMPARTMENT AND FORWARD GALLEY AREA. IT WAS DETERMINED TO BE THE WEATHER RADAR TRANSCEIVER. R/R CABIN FILTERS AND WEATHER RADAR TRANSCEIVER. OPS CHECK GOOD. (8343961)
